# SDR SWAA2023062161154

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 60,157 hours, 36,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER OVERWING EXIT SIGN ON CAPTAINS SIDE IS BROKEN<[01] REPLACED L/H OVERWING EMERGENCY EXIT LENS PER AMM 33-51-12.
